# SDR COMA9610425

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120239
- System (JASC): 3150 · Central Warning
- Part: Sensor
- Part number: ATG120TR
- Condition: Defective
- Location: Elevator
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF TRIM CONFIG WARNING DURING TAKEOFF.  REPLACED THE ELEVATOR TRIM PROXIMITY SENSORS.
